# SDR C7WA200400003

- Difficulty date: March 1, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Engine: Pwa JT8D9
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LWR AFT CARGO FIRE LIGHT CAME ON AFTER TAKEOFF AND THEN EXTINGUISHED ON FINAL APPROACH BACK.  ADDITIONALLY THE DUCT OVERHEAT LIGHT ON PILOTS OVERHEAD PANEL CAME ON AND REMAINED ON DURING FINAL APPROACH.  TEMP PEGGED AT 250 DEGREES OR GREATER.  OPS CHECK OF LOWER CARGO SMOKE DETECTION SYS NORMAL IAW MM.  VISUALLY INSPECTED BLEED AIR DUCTS AND OVERHEAT SENSORS.  PERFORMED HIGH POWER RUN NO LEAKS DETECTED.  OVERHEAT SYSTEM TEST NORMAL IAW MM.
